RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1995, Number 10, Pages 61–75 (Mi ivm1815)  

This article is cited in 2 scientific papers (total in 2 papers)

The problem of constructing sets of asymptotic attainability and its regularization

A. G. Chentsov

Institute of Mathematics of the Ural Branch of RAS

Full text: PDF file (1072 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:10, 58–72

Bibliographic databases:

UDC: 517.518
Received: 17.04.1995

Citation: A. G. Chentsov, “The problem of constructing sets of asymptotic attainability and its regularization”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, no. 10, 61–75; Russian Math. (Iz. VUZ), 39:10 (1995), 58–72

Citation in format AMSBIB
\Bibitem{Che95}
\by A.~G.~Chentsov
\paper The problem of constructing sets of asymptotic attainability and its regularization
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1995
\issue 10
\pages 61--75
\mathnet{http://mi.mathnet.ru/ivm1815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391585}
\zmath{https://zbmath.org/?q=an:0858.49011}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1995
\vol 39
\issue 10
\pages 58--72


Linking options:
  • http://mi.mathnet.ru/eng/ivm1815
  • http://mi.mathnet.ru/eng/ivm/y1995/i10/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Universal version of generalized integral constraints in the class of finitely additive measures. I”, Russian Math. (Iz. VUZ), 43:7 (1999), 63–71  mathnet  mathscinet  zmath
    2. A. G. Chentsov, “Universal version of generalized integral constraints in the class of finitely additive measures. II”, Russian Math. (Iz. VUZ), 44:2 (2000), 67–74  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:87
    Full text:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019